# SDR GTIA2018020402403

- Difficulty date: February 4, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 14,403 hours, 6,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD O/B FA JS FLASHLIGHT FLASHES RED (FLASH LIGHT AND HOLDERS. REMOVED AND REPLACED FWD O/B FA JS FLASHLIGHT (GREEN) IAW CMM 25-60-13. OPS CHECK GOOD.
